Research

Escaping points of exponential maps


Reference:

Schleicher, D. and Zimmer, J., 2003. Escaping points of exponential maps. Journal of the London Mathematical Society, 67 (2), pp. 380-400.

Related documents:

[img]
Preview
PDF (Escaping03) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (389kB) | Preview

    Details

    Item Type Articles
    CreatorsSchleicher, D.and Zimmer, J.
    DOI10.1112/S0024610702003897
    DepartmentsFaculty of Science > Mathematical Sciences
    Publisher StatementEscaping03.pdf: This is a pre-print version of the published article, which can be found here: http://dx.doi.org/10.1112/S0024610702003897
    RefereedYes
    StatusPublished
    ID Code7295

    Export

    Actions (login required)

    View Item

    Document Downloads

    More statistics for this item...